Time dependent Volterra integral inclusions in Banach spaces
Sergiu Aizicovici Yimin Ding N. S. Papageorgiou
Discrete & Continuous Dynamical Systems - A 1996, 2(1): 53-63 doi: 10.3934/dcds.1996.2.53
A nonlinear Volterra inclusion associated to a family of time-dependent $m$-accretive operators, perturbed by a multifunction, is considered in a Banach space. Existence results are established for both nonconvex and convex valued perturbations. The class of extremal solutions is also investigated.
keywords: Volterra integral inclusion compact evolution operator $m$-accretive operator mild (integral) solution.

Year of publication

Related Authors

Related Keywords

[Back to Top]